# SDR AALA202307247206

- Difficulty date: July 23, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N764US
- Make and model: Airbus A319-112
- Aircraft serial: 1369
- Aircraft time: 57,640 hours, 36,118 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516621
- Condition: Damaged
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING A SCHEDULED REPLACEMENT OF THE L1 DOOR SLIDE MAINTENANCE FOUND THE REPLACEMENT SLIDE DAMAGED AND COULD NOT BE INSTALLED ON THE AIRCRAFT. MAINTENANCE RE-INSTALLED THE ORIGINAL SLIDE AND RETURNED THE DAMAGED SLIDE BACK TO STORES AS BAD FROM STOCK SO IT CAN BE SENT OUT FOR REPAIR.
